# SDR IPXA2018092104208

- Difficulty date: September 10, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 78,480 hours, 15,554 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Part number: ANB75202
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD CENTER LANDING GEAR DOOR FWD EDGE, FRAME DAMAGED.  REMOVED AND REPLACED MLG GEAR DOOR  FWD EDGE FRAME IAW 51-35-01.  MINOR.
